Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Have recurring rash, applied betaderm cream but it didn't help. Taking symbicort for asthma. Suggest?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 5171 Questions
I have this rash that comes and goes away.some days i get on my stomach,some days on my side,on my legs to.and it itches really it an allergy or can stress also be causing this? Also i'm taking symbicort for my asthma if that makes a difference.i already went to my family doctor and he gave me this cream called "BETADERM CRM 0.1% but that didnt i take benadryl night time(allergy) which helps me throught the night and forget about the itching.not sure what it is.
Posted Fri, 12 Jul 2013 in Skin Hair and Nails
Answered by Dr. Chobufo Ditah 43 minutes later
Hi and thank you so much for this query. I am Dr. Ditah and feel honored havng this opportunity to respond to your health questions today. I a so sorry about what you have been experiencing. I do promise to do my utmost best to help you with this.
Fro your symptoms and the pictures you have uploaded, this is classic of an allergic reaction. Added to the fact that you have asthma which signals that you are predisposed to having allergies. The next step is to identify what causes it. I will suggest that you check if there are any new products/item especially cosmetic products you have started to use recently. Try to relate look back at the first time you had this and find out if there were any changes in your personal items.

Benadryl is a better drug for you. Unfortunately, it causes sleepiness. You may want to try another drug in that same family like loratadine. The cream will not be as effective as the systemic drug because it is extensive and very unpredictable on where it shall show up(legs/abdomen etc)

My suggestion.....Try another systemic anti-histaminic that does not causes sleepiness and above all, try to search for the causative agent.

I hope you find this information helpful and addresses your worries.
I wish you good health and please do feel free to return to us with more questions related to this query if need be. I shall be more than happy to address them.

Dr. Ditah, MD!

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor